# SDR ABXA9701395

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 561321716
- Condition: Jammed
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW (EMERG EXIT) WAS JAMMED, WOULD NOT OPEN.  UNJAMMED AND LUBRICATED WINDOW.
